# SDR MASA2011032102200

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 20,369 hours, 21,259 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896218
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LIFE VEST AT  SEAT 10A.  MX REPLACED MISSING LIFE VEST.
